On the class numbers of cyclotomic fields.
Manuscripta mathematica, Tome 65 (1989) no. 3, pp. 465-478
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1989__65_3_155452,
author = {Kuniaki Horie},
title = {On the class numbers of cyclotomic fields.},
journal = {Manuscripta mathematica},
pages = {465--478},
year = {1989},
volume = {65},
number = {3},
zbl = {0706.11060},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__65_3_155452/}
}
Kuniaki Horie. On the class numbers of cyclotomic fields.. Manuscripta mathematica, Tome 65 (1989) no. 3, pp. 465-478. http://geodesic.mathdoc.fr/item/MM2_1989__65_3_155452/